RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khalmatov, A A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:33
Abstract pages:379
Full texts:96
References:28
E-mail:

http://www.mathnet.ru/eng/person76511
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. K. Alymkulov, A. A. Khalmatov, “A Boundary Function Method for Solving the Model Lighthill Equation with a Regular Singular Point”, Mat. Zametki, 92:6 (2012),  819–824  mathnet  mathscinet  zmath  elib; Math. Notes, 92:6 (2012), 751–755  isi  elib  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020